MAUDE Adverse Event Report: MMJ SA DE CV(USD) MON-A-THERM; CATHETER, UROLOGICAL

MMJ SA DE CV(USD) MON-A-THERM; CATHETER, UROLOGICAL
Model Number 90056
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the catheter was not continuous, no urine could run through the tube.It was indicated that the patient was in septic shock, there was no urine monitoring possible.The catheter was checked, and it could not be rinsed or aspirated.It was also reported that the overall condition of the patient could have been worsened due to abnormal discharge, possibly that the urine goes back to the kidneys.

Brand Name
MON-A-THERM
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7888955
Report Number2936999-2018-00590
Device Sequence Number2725570
Product Code KOD
UDI-Device Identifier30884521077595
UDI-Public30884521077595
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K831567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2023
Device Model Number90056
Device Catalogue Number90056
Device Lot Number18D0343JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR